Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 215, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 26, 2015, 3:51 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2015, 3:51 PM CDT (20:51 UTC)
- Expired
- Jun 26, 2015, 4:15 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:36 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 26, 2:36 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 236 PM CDT FRI JUN 26 2015 .DISCUSSION... COLD FRONT CURRENTLY NEAR THE INTERSTATE 44 CORRIDOR WITH THE STRONGER CONVECTION DISPLACED EVEN FURTHER SOUTHWARD FROM FAR NORTHWEST ARKANSAS INTO SOUTHEAST OKLAHOMA. STRONG INSTABILITY AND WEAK SHEAR DEFINE THE PREFRONTAL ENVIRONMENT W/ POTENTIAL FOR POCKETS OF SEVERE WEATHER TO CONTINUE THROUGH MID EVENING...WITH THE PASSING COLD FRONT MARKING THE END OF THE POTENTIAL. DRY AND MILD EARLY SUMMER CONDITIONS WILL PREVAIL THROUGH SUNDAY WITH THE PATTERN ALOFT DOMINATED BY A HIGH AMPLITUDE RIDGE WEST / TROUGH EAST PLACING NORTHWESTERLY FLOW ALOFT THROUGH THE PLAINS. THE RESULT WILL BE SEVERAL WEAK FRONTAL PASSAGES OCCURRING OVER THE UPCOMING WEEK...AND ASSOCIATED THUNDERSTORM CHANCES. THE CURRENT TIMING INCREASES PRECIP CHANCES SUNDAY NIGHT...AND AGAIN LATE TUESDAY INTO WEDNESDAY...AND POSSIBLY AGAIN BY LATE FRIDAY INTO THE WEEKEND. TEMPS LOOK TO REMAIN NEAR SEASONAL NORMALS. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 86 66 89 / 20 0 0 10 FSM 69 86 66 89 / 70 0 0 0 MLC 69 84 64 87 / 60 0 0 0 BVO 65 85 62 89 / 10 0 0 10 FYV 64 81 59 84 / 50 0 0 0 BYV 64 81 60 83 / 50 0 0 10 MKO 67 84 64 87 / 50 0 0 0 MIO 65 84 63 87 / 20 0 0 10 F10 68 84 65 88 / 50 0 0 0 HHW 71 86 66 88 / 70 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....07
Hazardous weather outlook, Jun 26, 1:34 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT FRI JUN 26 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT FRI JUN 26 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
HEAVY RAIN.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DISCUSSION...
THUNDERSTORM DEVELOPMENT THIS AFTERNOON WILL FOCUS MAINLY
ALONG/NEAR AND OLD THUNDERSTORM OUTFLOW BOUNDARY IN SOUTHEAST
OKLAHOMA AND ALONG OR NEAR A COOL FRONT SLICING THROUGH EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS.
MARGINAL WIND FIELDS WILL COMBINE WITH AMPLE INSTABILITY
TO PRODUCE SOME STRONG AND SEVERE THUNDERSTORMS THIS AFTERNOON
INTO THE EVENING HOURS. DAMAGING WIND AND LOCALLY HEAVY RAIN
WILL BE THE PRIMARY THREATS WITH HAIL A LESSER THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
DRY MILD CONDITIONS WILL PREVAIL OVER THE WEEKEND.
INTERMITTENT THUNDERSTORM CHANCES RETURN NEXT WEEK
AS NORTHWEST UPPER FLOW DEVELOPS ACROSS THE CENTRAL
AND SOUTHERN PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 26, 2:18 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT FRI JUN 26 2015
ARZ010-011-262000-
WASHINGTON AR-MADISON AR-
218 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON AND EASTERN
WASHINGTON COUNTIES UNTIL 300 PM CDT...
AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF UPPER
BUFFALO WILDERNESS AREA TO NEAR JAPTON...AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...PETTIGREW...BOSTON...JAPTON...AURORA...WITTER...SAINT
PAUL...GEORGETOWN...CROSSES...DELANEY...DUTTON...COMBS...BRASHEARS...
WEATHERS...RED STAR AND PATRICK.
LAT...LON 3596 9347 3595 9347 3595 9349 3593 9349
3592 9351 3588 9351 3588 9352 3583 9353
3582 9352 3578 9352 3578 9356 3582 9392
3582 9393 3602 9395 3600 9345 3597 9345
TIME...MOT...LOC 1918Z 284DEG 16KT 3594 9351 3595 9383
69Special weather statement, Jun 26, 2:51 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 251 PM CDT FRI JUN 26 2015 OKZ070-072-074-262030- MUSKOGEE OK-HASKELL OK-SEQUOYAH OK- 251 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...SOUTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH COUNTIES UNTIL 330 PM CDT... AT 251 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF PORUM...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STIGLER...WARNER...VIAN...GORE...PORUM...WEBBERS FALLS...KEOTA... MCCURTAIN...WHITEFIELD...KINTA...TAMAHA...GREENLEAF STATE PARK...MC CURTAIN...LEQUIRE...LAKE TENKILLER STATE PARK...BRIARTOWN... LEWISVILLE...BOX AND KANIMA. LAT...LON 3506 9534 3564 9533 3563 9490 3506 9494 TIME...MOT...LOC 1951Z 271DEG 17KT 3537 9536 69
Local storm report, Jun 26, 3:05 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
305 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HAIL 4 N ENTERPRISE 35.29N 95.38W
06/26/2015 E0.88 INCH HASKELL OK PUBLIC
PENNY TO NICKEL SIZE HAIL NEAR EUFALA DAM.
&&
AEJSpecial weather statement, Jun 26, 3:10 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 310 PM CDT FRI JUN 26 2015 ARZ001-010-011-262100- WASHINGTON AR-BENTON AR-MADISON AR- 310 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON... NORTHWESTERN MADISON AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 400 PM CDT... AT 310 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF TONTITOWN...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAYETTEVILLE...SPRINGDALE...FARMINGTON...ELKINS...TONTITOWN... GREENLAND...JOHNSON...GOSHEN...OAK GROVE...SONORA...SAVOY... MAYFIELD...HARMON...SHADY GROVE...WHEELER AND TUTTLE. LAT...LON 3604 9436 3619 9434 3621 9392 3598 9396 TIME...MOT...LOC 2010Z 273DEG 20KT 3614 9426 69
Local storm report, Jun 26, 3:20 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 4 SE EUFAULA 35.25N 95.53W
06/26/2015 E60 MPH PITTSBURG OK PUBLIC
&&
SAALocal storm report, Jun 26, 3:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG VIAN 35.50N 94.97W
06/26/2015 SEQUOYAH OK LAW ENFORCEMENT
SCATTERED LARGE TREE LIMBS REPORTED BLOWN DOWN AROUND
TOWN.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:00 PM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 45 min |
| Jun 26, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 47 min |
| Jun 26, 2:51 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Jun 26, 3:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 41 min |
| Jun 26, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 37 min |
| Jun 26, 4:00 PM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Jun 26, 4:15 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 60 min |
| Jun 26, 4:19 PM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Jun 26, 4:35 PM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Jun 26, 5:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 62 min |
| Jun 26, 6:15 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Jun 26, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 53 min |
| Jun 26, 6:26 PM CDT | Special Weather Statement | TSA | McIntosh | 49 min |
| Jun 26, 6:56 PM CDT | Special Weather Statement | TSA | McIntosh | 49 min |
| Jun 26, 10:38 AM CDT | Special Weather Statement | TSA | Carroll | 37 min |
| Jun 26, 11:24 AM CDT | Special Weather Statement | TSA | Carroll | 51 min |
| Jun 26, 11:57 AM CDT | Special Weather Statement | TSA | Carroll | 48 min |
| Jun 26, 1:02 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 43 min |
| Jun 26, 1:09 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 66 min |
| Jun 26, 2:18 PM CDT | Special Weather Statement | TSA | Madison | 42 min |
| Jun 26, 3:10 PM CDT | Special Weather Statement | TSA | Washington | 50 min |
| Jun 26, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 60 min |
| Jun 26, 4:47 PM CDT | Flash Flood Warning | TSA | Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.